Подписаться
ibrahim halil gumus
ibrahim halil gumus
Подтвержден адрес электронной почты в домене adiyaman.edu.tr
Название
Процитировано
Процитировано
Год
Norm inequalities involving accretive-dissipative 2× 2 block matrices
IH Gumus, O Hirzallah, F Kittaneh
Linear Algebra and its Applications 528, 76-93, 2017
222017
More accurate operator means inequalities
IH Gümüş, HR Moradi, M Sababheh
Journal of Mathematical Analysis and Applications 465 (1), 267-280, 2018
202018
A note on a conjecture about Wielandt’s inequality
IH Gumus
Linear and Multilinear Algebra 63 (9), 1909-1913, 2015
92015
A note on some inequalities for positive linear maps
HR Moradi, ME Omidvar, IH Gümüş, R Naseri
Linear and Multilinear Algebra 66 (7), 1449-1460, 2018
82018
Singular value inequalities for the arithmetic, geometric and Heinz means of matrices
IH Gumus, O Hirzallah, N Taskara
Linear and Multilinear Algebra 59 (12), 1383-1392, 2011
82011
A glimpse at the operator Kantorovich inequality
HR Moradi, IH Gümüş, Z Heydarbeygi
Linear and Multilinear Algebra 67 (5), 1031-1036, 2019
62019
Estimates for the real and imaginary parts of the eigenvalues of matrices and applications
IH Gumus, O Hirzallah, F Kittaneh
Linear and Multilinear Algebra 64 (12), 2431-2445, 2016
52016
Eigenvalue localization for complex matrices
I Gümüş, O Hirzallah, F Kittaneh
The Electronic Journal of Linear Algebra 27, 892-906, 2014
52014
On the traces of Hadamard and Kronecker products of matrices
N Taşkara, IH Gumus
Selcuk Journal of Applied Mathematics, 2013
42013
Further subadditive matrix inequalities
IH Gumus, HR Moradi, M Sababheh
Mathematical Inequalities&Applications 23 (3), 1127-1137, 2020
12020
Matrislerin Hadamard Çarpımı Üzerine
İH GÜMÜŞ, N TAŞKARA
Selçuk Üniversitesi Fen Fakültesi Fen Dergisi 2 (37), 9-14, 2011
12011
Operator inequalities via accretive and dissipative transforms
M Sababheh, IH Gümüş, HR Moradi
arXiv preprint arXiv:2204.07618, 2022
2022
Balancing the Dataset by Generating New Synthetic Data Based on Heinz Mean in Medical Data
İH GÜMÜŞ, S GÜLDAL
Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 22 (3), 570-576, 2022
2022
DENGESİZ VERİLER İÇİN AĞIRLIKLI GEOMETRİK ORTALAMA TABANLI YENİ BİR YENİDEN ÖRNEKLEME YAKLAŞIMI
DAL Abdullah, İH GÜMÜŞ, S GÜLDAL, M YAVAŞ
Adıyaman Üniversitesi Mühendislik Bilimleri Dergisi 8 (15), 343-352, 2021
2021
Generalized versions of reverse Young inequalities
I Gumus
Proceedings of the American Mathematical Society 149 (10), 4371-4377, 2021
2021
Dengesiz veriler için ağırlıklı geometrik ortalama tabanlı yeni bir yeniden örnekleme yaklaşımı
İH Gümüş, S Güldal, A Dal, M Yavaş
Adıyaman Üniversitesi, 2021
2021
SOME NEW OPERATOR INEQUALITIES
M Sababheh, HR Moradi, IH Gum
OPERATORS AND MATRICES 14 (1), 105-115, 2020
2020
A Note on Kantorovich and Ando Inequalities
M Sababheh, HR Moradi, IH Gümüş, S Furuichi
arXiv preprint arXiv:1911.12915, 2019
2019
Some inequalities for positive multilinear mappings
İH Gümüş, A Mustafa
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
2019
Operatörlerin Pozitif Lineer Dönüşümleri için Bazı Eşitsizlikler
İH GÜMÜŞ, FU Xiaohui
Adıyaman Üniversitesi Fen Bilimleri Dergisi 7 (2), 133-140, 2017
2017
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20